# SDR USAAD00131

- Difficulty date: August 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLT-BOS - FLT 506 - 45 MINUTES AFTER TAKEOFF, THE SMELL OF JET FUEL WAS VERY STRONG.  SMELL LASTED 15 MINUTES.  MAINTENANCE RAN THE ENGINES, CHECKED THE AIR CONDITIONING COMPONENTS AND THE AIR CYCLE UNITS.  THE WING AND WING PANELS WERE INSPECTED FOR SEEPAGE AND THE APU FUEL SHROUD DRAIN WAS CHECKED.  NO FUEL LEAKS WERE FOUND.  (M)
